# SDR DALA2023041703042

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 13,589 hours, 1,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 FOUND GOUGE ON EMPENNAGE SKIN APPROX 11" AFT OF FRAME 80 BETWEEN STRINGER 48R AND 49R. CORRECTIVE ACTION: REPAIRED PER PRI 607734-14 REV O, REV 1, REV2 AND ER/A 607734-14 REV O. OK FOR SERVICE. (2721067)
